Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleOn computing Gr\"obner bases in rings of differential operators.
Author(s) Xiaodong Ma, Yao Sun, Dongming Wang
TypeArticle in Journal
AbstractInsa and Pauer presented a basic theory of Gröbner basis for differential operators with coefficients in a commutative ring in 1998, and a criterion was proposed to determine if a set of differential operators is a Gröbner basis. In this paper, we will give a new criterion such that Insa and Pauer’s criterion could be concluded as a special case and one could compute the Gröbner basis more efficiently by this new criterion.
KeywordsGröbner basis, rings of differential operators
ISSN1674-7283; 1869-1862/e
URL http://link.springer.com/article/10.1007%2Fs11425-011-4176-y
LanguageEnglish
JournalSci. China, Math.
Volume54
Number6
Pages1077--1087
PublisherSpringer, Berlin/Heidelberg; Science in China Press, Beijing
Year2011
Edition0
Translation No
Refereed No
Webmaster